Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 08 > No. 1


A Note on the Bounded Solutions to x′′+c(t, x, x′)+q(t)b(x) = f (t)

PP: 393-399
Cemil TunÁ,
Kroopnick (2010) discussed the bounded solutions of certain non-autonomous differential equations of the second order by using the integral test. In this paper, instead of the integral test, we study the results of Kroopnick [9] by using the Liapunovís function approach. We compare the established results with that of Kroopnick [9]. We also give some additional results on the equi-bounded solutions and uniformly-bounded solutions, and an example is given for the illustrations.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved